# SDR 2005UALA00260

- Difficulty date: March 24, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 46,818 hours, 17,255 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT RT 1 INOP, FOUND WIRES ON TB5070 TERMINALS 4, 5 & 6 SEVERELY BURNED.   ELECTRICAL POWER PANEL WIRES AT P-37 OVERHEATED AND BECAME LOOSE AT TERMINALS 4, 5, AND 6. REPLACED TERMINAL STRIP.  REPAIRED AND RE-TERMINATED WIRES.
